# SDR GTIA030642

- Difficulty date: July 22, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Mid Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MID CARGO DOOR JAMB BEAM CORRODED AT DOOR OPENING IN PREVIOUS REWORKED AREAS.  FABRICATED REPAIR DOUBLER.  INSTALLED REPAIR DOUBLER.  (M)
